# SDR HNAA2021051000198

- Difficulty date: April 29, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 50,722 hours, 44,413 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Faulted
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  604     32-20  2406601  29APR21  PIT  CLOSE.  AMBER NLG UP IND CYCLED INTERMITTANTLY ON EICAS WITH CLUNKING NOISE FROM NLG AREA.  CYCLED GEAR AND COND. CONTINUED.  NO RELEVANT CMC MESSAGES DISPLAYED.  FACT  30APR21  18:32  PIT    R&R NLG UPLOCK BOX AND UPLOCK PROX SWITCHES IAW AMM 32-33-07. SWUNG GEAR 5 TIMES. ALL INDICATIONS NORMAL WITH NO CLUNKING NOISE. OPS CHECK GOOD. OK FOR SERVICE AT THIS TIME
